# SDR UPS97825083

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND ATTACH BRACKET (FITTING) CRACKED AT LONGERON 10RT AT FS 1343.  REMOVED CRACKED ATTACH BRACKET, DRILLED, TREATED, PRIMED AND INSTALLED NEW ATTACH BRACKET IAW DC8 SRM 53-2-0, 51-1-8, 51-1-20D.
